MAUDE Adverse Event Report: C.R. BARD, INC. LUTONIX® DRUG COATED BALLOON; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

C.R. BARD, INC. LUTONIX® DRUG COATED BALLOON; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number LX1813053005F
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device wouldn't advance through sheath for a second pass.New catheter opened and worked.No patient injury.

Brand Name
LUTONIX® DRUG COATED BALLOON
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
C.R. BARD, INC.
289 bay rd.
queensbury NY 12804
MDR Report Key16815218
Report Number16815218
Device Sequence Number17566538
Product Code ONU
UDI-Device Identifier00801741184710
UDI-Public00801741184710
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/19/2023
Report Date (Section F) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLX1813053005F
Device Catalogue NumberLX1813053005F
Device Lot NumberGFGX1389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/19/2023